Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hand in pain, chills, has gastritis. On reveloxl, angispan. Identify the problem?

hello, my father in law had pain in his lefthand and felt chillness in hand. we immeddiately took him to a hospital 2 ecg weere taken and they told us it was normal, blood test was also normal and it did not show any sign of attack the medicines prescribed to him were revelolxl-50mg angispan-tr ecosprin-75mg what are these tablets for???????. now he feels that if he takes gastrits tablet he feels to be relieved.Is it that should i consult a cardiologist or gastrenterologist to rectify and identify his problem???
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

Thanks for your health concerns. All the medications that your father in law is taking are heart medications in people who might have obstructed arteries in the heart. However, as far as I can tell from the short work up performed there was no definite evidence of these; these medications can have side effects such as reflux, gastritis, etc, which could correlate with his recent symptoms; thus, my best recommendation is to see a cardiologist first to determine if he really needs those medications; until he has had the evaluation though, should not discontinue.

truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 31 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor